# SDR VJ9800366

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 492-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PTI, STA 492.4 TO 520 RT SIDE TRANSITION PANEL HAS CORROSION OVER TOP OF STRINGER 26 RT.  REMOVED CORROSION OUT OF LIMITS.  FABRICATED TRANSITIONS PANEL FROM 2024 T3 .040, TREATED AND PRIMED AND INSTALLED IAW SRM 51-10-2, 51-20-11, AND 51-40-2.
